×

zbMATH — the first resource for mathematics

A theorem on noetherian hereditary rings. (English) Zbl 0229.16002
Pac. J. Math. 45, 35-41 (1973).

MSC:
16P40 Noetherian rings and modules (associative rings and algebras)
16E60 Semihereditary and hereditary rings, free ideal rings, Sylvester rings, etc.
16-02 Research exposition (monographs, survey articles) pertaining to associative rings and algebras
16P60 Chain conditions on annihilators and summands: Goldie-type conditions
16N60 Prime and semiprime associative rings
16U20 Ore rings, multiplicative sets, Ore localization
16P10 Finite rings and finite-dimensional associative algebras